Journal article icon

Journal article

The approximation theory for the p−version finite element method and application to non−linear elliptic PDE's

Actions


Access Document


Publisher copy:
10.1007/s002110050423
Journal:
Num. Math. More from this journal
Volume:
82
Pages:
351-388
Publication date:
1999-01-01
DOI:
UUID:
uuid:23400ea1-19bb-4895-a782-d3efdbccff3f
Local pid:
cs:852
Deposit date:
2015-03-31

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP